It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Forrester,
I know all about lack of sleep and my eyes are red and I'm tired! I can usually get about 4-6 hours a night. Six hours isn't too bad really, but I might wake up a few times before it's finally time to get up. Some nights are worse than that. Insomnia! If I have a hard time getting back to sleep it's because I start thinking about something irritating and then I am so awake I might as well get up. I don't know if I classify mine as adrenaline surges, but you might as well call them that.

I have taken Clonazepam many times in the past and always went off it ok. Or maybe I should say without any major withdrawal symptoms. Of course getting too sleep and staying asleep is a little harder without it. Have you ever taken Benadryl (or a store brands equivalent)? Antihistimines make you sleepy, but here again they last about 4 hours. How about Melatonin? That's a natural sleep aid that your own body produces and you can buy the timed released pill too.

It sounds like your anxious about something, maybe work. Like someone else mentioned it can help if you were to excersise. Excercising can help relax your muscles. Unfortunately I'm not an excersise nut or perhaps I could benefit from that too. How long have you been on Klonopin? Did your doctor say it's time to go off it? If you can easily get it I would take it until perhaps you feel more comfortable on your new job. I was taking it for about 6 months at one time. But you know it's always better if you can do without.

Another med that helped me sleep good was Trazadone, but it did nothing for my depression. Then again I have tried about 24+ meds in that area. I have had no success with A.D.'s. But anxiety meds (Klonopin and others) have always helped and they work fast. Sorry I couldn't be of more help. Good luck with your zzz's. MV
HI Forrester,

Yes, I can relate to the adrenaline surges. I thought I was the only one who has experienced those!!! I sometimes call them power-surges. I don't know if you are male or female, but I have wondered if they were pre-menopause related, although since my anxiety has lowered I haven't had those any more (knock on wood). They are really a weird feeling when they happen.

Did you know that klonopin can cause depressive feelings? I found that out the hard way - it made my depression worse. The amount you are taking is very small though. My opinion is that you stay on it until your effexor kicks in - then decrease the klonopin. You are on such a small dose and once you feel better from the effexor it will be easy to wean yourself off of it.

I have never taken the effexor but it is suppose to help with anxiety, so give it time and keep in contact with your doctor - you might need to adjust the dosage of the effexor (with dr.'s permission of course) until you get it tweaked.

Good luck.
Adrenaline surges are an anxiety symptom and also a peri-menopause symptom. About 3 years ago I began to have severe surges of adrenaline. I live on a hill and when I would drive down the hill it felt as though I were on a roller coaster. I decided I wasn't going to let the adrenaline disrupt my life. The anxiety has done enough of that. So I decided to just go with the feelings and not let them scare me. After about 3 weeks they went away. I still get them occasionally. Also for sleeping, try taking 400 mg. of magnesium. It worked like a charm for me.












[QUOTE=Mrs. Squirrel]HI Forrester,

Yes, I can relate to the adrenaline surges. I thought I was the only one who has experienced those!!! I sometimes call them power-surges. I don't know if you are male or female, but I have wondered if they were pre-menopause related, although since my anxiety has lowered I haven't had those any more (knock on wood). They are really a weird feeling when they happen.

Did you know that klonopin can cause depressive feelings? I found that out the hard way - it made my depression worse. The amount you are taking is very small though. My opinion is that you stay on it until your effexor kicks in - then decrease the klonopin. You are on such a small dose and once you feel better from the effexor it will be easy to wean yourself off of it.

I have never taken the effexor but it is suppose to help with anxiety, so give it time and keep in contact with your doctor - you might need to adjust the dosage of the effexor (with dr.'s permission of course) until you get it tweaked.

Good luck.[/QUOTE]
[QUOTE=PJG]Adrenaline surges are an anxiety symptom and also a peri-menopause symptom. About 3 years ago I began to have severe surges of adrenaline. I live on a hill and when I would drive down the hill it felt as though I were on a roller coaster. I decided I wasn't going to let the adrenaline disrupt my life. The anxiety has done enough of that. So I decided to just go with the feelings and not let them scare me. After about 3 weeks they went away. I still get them occasionally. Also for sleeping, try taking 400 mg. of magnesium. It worked like a charm for me.[/QUOTE]

Hi! what does these adrenaline surges feel like? I have been having "anxiety" supposingly associated with peri-meno for the past 4 months. Last night, I woke up suddenly feeling this sensation or jitteryness throughout my arms mostly and my legs mostly. Like your nerves are shaking inside. It seems more bad when I am laying down vs. staying up. It went on for several hours. I get these symptoms on/off during the day too but not as intense. I also have a low appetite and lost weight. I just started taking 12.5 mg of Paxil for a week now and am to take Ativan when I need it.

Molly
Molly,
I have many of your symptoms. I just started paxil 12.5 cr yesterday. I am tired today, but slept little last night. I have been sleeping little since before the paxil. I take ativan as needed also.

I get sort of a wave going thru my body at times at night or day if I am laying down. I think I would call them an adrenaline surge. Its like a wave going thru my body almost like I can feel it in my blood. Its a horrible feeling.

I am 43 and not in menopause, but maybe peri maybe also.

I also have lost my appetite and lost weight. I never had this before and other than this health problem, never had anxiety. My mucles also ache.

I get an internal tremor vibration feeling all day and most of the night when I wake up. Ativan helps a little with that.

All this started with a swallowing problem ( whch as been long resolved) while on vacation with my family in August. Symtpoms started escalating in Sept and here I am.
Hi Molly

I wish I new how to use this private message thing, I would love to talk to you more.

How did they find out it was peri menopause that is causing this. How old are you? did they run tests? If so what kind etc,

I don't think you get the" adrenaline rush" thing all the time, I sometimes get it sometimes not. I am still not sure what is causing all of this for me. I am not 100% sure its anxiety because I was not anxious about anything on vacation. Of course I am anxioius about what I have and why I feel so bad and shaky etc.

Today is my third day of paxil cr. I felt tired yesterday ( more than usual). I am still shaky, try not to use too much ativan. I am also a little nauseous. Not too bad.

I am still planning to go to a clinic in ohio in January just to be sure.

Let me know how you feel etc.

Silvia
Hi Molly
Maybe someone who knows how to do the private message thing will help us.

I will be going to the Cleveland Clinic in OH. Good reputation, hope they can help me. They are good, and since I am not sure what I have, I just want to make sure its not some physical problem they have not found here. I am in NJ, but rural area, not alot of good hospitals or even specialists. If they tell me there is nothing physically wrong with me, I will know its anxiety or peri-meno maybe or both.

I cut my .5mg ativan tablets to 1/2 or mostly 1/4. I take one piece usuall a day two pieces if bad day, if I can I try to go without it, but it really helps with the shakes.

I am really not anxious about anything at all but this disease. Good life in general ( not perfect of course) good hubby, 3 kids, yes they can drive me nuts, but normal stuff. This all started in august while on vacation. Had a feeling of food stuck in throat, Went away when I took prevacid for 2 weeks, but never got appetite back at all.
I have alwasy been 10-25 pounds overweight. Not anymore.

5 years ago my mom who lived with us and helped me raise my kids had a massive stroke, I had to put her in a nursing home after trying to take care of her and 3 kdis. She is paralyzed on the right side. I never lost my appetite or had these symptoms then. I cried like a fool etc, even was mildly depressed, very upset etc. But I still ate.

My dad died in 89 when I was 2 weeks pregnant with my first, again, very upset, cried, but did not have anxiety or lose my appetite then.

So why now out of the blue?

If its peri-meno maybe something will help.

I still get my periods, they are heavier.

My mom went thru menopause very late, almost 60, so if I have to go thru this for 17 years I don't know what I will do

By the way, my symptoms are all the time, the adrenaline surges come and go but the shakes, tremors, muscle aches, loss of appetite has been daily since sept. I also get some tingling and numbness in my hands off and on. I wake up in the middle of the night ( can't get back to sleep) and the shakey tremor vibration feeling is there all the time.

Had my thyroid tested, came back normal.





All times are GMT -7. The time now is 02:52 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!